Please use this identifier to cite or link to this item:
Title: On the sine integral and the convolution
Authors: Fisher, Brian
Al-Sirehy, F.
First Published: 2002
Publisher: Hindawi Publishing Corporation
Citation: International Journal of Mathematics and Mathematical Sciences Volume 30 (2002), Issue 6, Pages 365-375
Abstract: The sine integral Si(λx) and the cosine integral Ci(λx) and their associated functions Si+(λx), Si−(λx), Ci+(λx), Ci−(λx) are defined as locally summable functions on the real line. Some convolutions of these functions and sin(μx), sin+(μx), and sin−(μx) are found.
DOI Link: 10.1155/S0161171202007834
ISSN: 0161-1712
eISSN: 1687-0425
Version: Publisher Version
Status: Peer-reviewed
Type: Journal Article
Rights: Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License CC BY 3.0 , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Description: 2000 Mathematics Subject Classification: 33B10, 46F10.
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
File Description SizeFormat 
659246.pdfPublisher version1.87 MBAdobe PDFView/Open

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.